The Stacks project

Bibliography entry Ratliff

author
Ratliff, Jr., L. J.
title
Characterizations of catenary rings
year
1971
journal
Amer. J. Math.
volume
93
pages
1070–1108

@ARTICLE{Ratliff,
    AUTHOR = "Ratliff, Jr., L. J.",
    TITLE = "Characterizations of catenary rings",
    JOURNAL = "Amer. J. Math.",
    VOLUME = "93",
    YEAR = "1971",
    PAGES = "1070--1108"
}

      

This item is referenced in 2 tags:

  • in Section 15.99: Formally catenary rings
  • in Proposition 15.99.5: Ratliff